# SDR CALA2018041201151

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,825 hours, 17,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT HAS TWO CHAFES ON THE BOTTOM SIDE OF THE SLAT AT WS 623 AND 590.  FOUND TO BE OUT OF LIMITS IAW SRM 57-43-02, FIG 101,  REPAIRED IAW EC/RA 5740-02862, REV.
